# SDR IPXA2016071906055

- Difficulty date: July 6, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 61,003 hours, 10,589 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39548
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C,  RT WING FIXED L/E SKIN SPLICE STRAP DOUBLER CRACKED XOS 789.  REMOVED FABRICATED AND INSTALLED REPLACEMENT SPLICE DOUBLER IAW DWG ARB2954 AND SRM 51-31-01, 51-33-01.
